# SDR SWAA2024022644371

- Difficulty date: January 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB LOCATED BETWEEN BS 927 AND BS 947.5; LBL 24; WL 208.1 AT AFT GALLEY AREA 2024-69075<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[03] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE LOCATED BETWEEN BS 927 AND BS 947.5; LBL 24; WL 208.1 AT AFT GALLEY ARE IAW B737-800 SRM 51-40-02 AND DWG 147A5400; SHEET 21; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[04] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE LOCATED BETWEEN BS 927 AND BS 947.5; LBL 24; WL 208.1 AT AFT GALLEY ARE IAW B737-800 SRM 51-40-02 AND DWG 147A5400; SHEET 21; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.
